Smooth polynomial identity algebras with almost factorial centers

Amiram Braun, Charudatta R. Hajarnavis

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)124-150
Number of pages27
JournalJournal of Algebra
Volume299
Issue number1
DOIs
StatePublished - 1 May 2006

Bibliographical note

Funding Information:
* Corresponding author. E-mail address: abraun@math2.haifa.ac.il (A. Braun). 1 This work was partially supported by an EPSRC grant at the University of Warwick. The first author thanks the Mathematics Institute at the University of Warwick for its hospitality.

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this